教师信息

主要课程

2023-2024学年第二学期:微积分II(第一层次)

2022-2023学年第二学期:微积分II(第一层次)

个人简介

本人于2022年12月起担任南京大学准聘副教授一职。

在此之前,本人先后在加拿大英属哥伦比亚大学,太平洋数学科学研究所,加拿大滑铁卢大学,挪威奥斯陆大学,以及美国哈佛大学从事博士后研究。


教育经历

2017年博士毕业于新加坡国立大学数学系

2012年硕士毕业于南京大学数学系

2009年本科毕业于南京大学数学系


论文

  1. An upper bound for polynomial volume growth of automorphisms of zero entropy (with Chen Jiang), 2023, submitted.

  2. Canonical heights for abelian group actions of maximal dynamical rank (with Guolei Zhong), 2023, submitted, arXiv:2311.17759.

  3. A dynamical approach to generalized Weil’s Riemann hypothesis and semisimplicity (with Tuyen Trung Truong), 2021, submitted, arXiv:2102.04405.

  4. Polynomial volume growth of quasi-unipotent automorphisms of abelian varieties (with an appendix in collaboration with Chen Jiang), accepted by Int. Math. Res. Not. IMRN.

  5. Eigenvalues and dynamical degrees of self-maps on abelian varieties, J. Algebraic Geom. 33 (2024), no. 2, 265–293.

  6. An inequality on polarized endomorphisms (with Tuyen Trung Truong), Arch. Math. 120 (2023), 27–34.

  7. Higher arithmetic degrees of dominant rational self-maps (with Nguyen-Bac Dang, Dragos Ghioca, John Lesieutre and Matthew Satriano), Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 23 (2022), no. 1, 463–481.

  8. Free abelian group actions on normal projective varieties: sub-maximal dynamical rank case (with Sichen Li), Canad. J. Math. 73 (2021), no. 4, 1057–1073.

  9. Height gap conjectures, D-finiteness, and a weak dynamical Mordell–Lang conjecture (with Jason P. Bell and Matthew Satriano), Math. Ann. 378 (2020), no. 3-4, 971–992.

  10. Jordan property for algebraic groups and automorphism groups of projective varieties in arbitrary characteristic, Indiana Univ. Math. J. 69 (2020), no. 7, 2493–2504.

  11. A theorem of Tits type for automorphism groups of projective varieties in arbitrary characteristic (with an appendix by Tomohide Terasoma), Math. Ann. 377 (2020), no. 3-4, 1573–1602.

  12. Cohomological and numerical dynamical degrees on abelian varieties, Algebra Number Theory 13 (2019), no. 8, 1941–1958.

  13. A variant of the Mordell–Lang conjecture (with Dragos Ghioca, Thomas Scanlon and Umberto Zannier), Math. Res. Lett. 26 (2019), no. 5, 1383–1392.

  14. Density of orbits of endomorphisms of commutative linear algebraic groups (with Dragos Ghioca), New York J. Math. 24 (2018), 375–388.

  15. The dimension of automorphism groups of algebraic varieties with pseudo-effective log canonical divisors, Proc. Amer. Math. Soc. 146 (2018), no. 5, 1879–1893.

  16. Periodic subvarieties of a projective variety under the action of a maximal rank abelian group of positive entropy (with Sheng-Li Tan and De-Qi Zhang), Asian J. Math. 22 (2018), no. 3, special issue in honor of Professor Ngaiming Mok’s 60th birthday, 451–476.

  17. Compact Kähler manifolds admitting large solvable groups of automorphisms (with Tien-Cuong Dinh and De-Qi Zhang), Adv. Math. 281 (2015), 333–352.

  18. Criteria for the existence of equivariant fibrations on algebraic surfaces and hyperkähler manifolds and equality of automorphisms up to powers: a dynamical viewpoint (with JongHae Keum and De-Qi Zhang), J. Lond. Math. Soc. (2) 92 (2015), no. 3, 724–735.

  19. Ampleness of canonical divisors of hyperbolic normal projective varieties (with Sheng Meng and De-Qi Zhang), Math. Z. 278 (2014), 1179–1193.


教育经历

工作经历

研究兴趣

学术兼职

学术奖励

论文

其他